# SDR TIMA20240917011

- Difficulty date: September 17, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N422AX
- Make and model: Beech 1900C
- Aircraft serial: UC95
- Aircraft time: 42,349 hours, 50,718 cycles
- Engine: Pwa PT6A65B
- Engine time: 30,180 hours, 38,049 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Low Torque
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

TAXIED FROM THE RAMP INTO THE RUN UP AREA, DID RUN UPS AS NORMAL NOTHING ABNORMAL DETECTED. TOOK OFF 16L REACHED V1 AND ROTATED AS I NOTICED THE PLANE WAS A LITTLE SLUGGISH TO LEAVE THE GROUND AS I GOT AIRBORNE I NOTICED THE TORQUE FOR THE LEFT ENGINE STARTING TO CLIMB I TRIED TO PULL IT BACK BUT IT CONTINUED TO CLIMB. I THEN SECURED THE ENGINE AS THE TORQUE WAS GOING PAST 4500 AND NOTICED I WAS HAVING A HARD TIME MAINTAINING ALTITUDE. I NOTICED THE PROBLEM HADN’T FEATHERED SO I FEATHERED IT AND GOT MY PERFORMANCE BACK. I DECLARED AN EMERGENCY AND TURNED LEFT FOR A DOWNWIND TO RETURN TO 16L. AS I TURNED BASE I NOTICED IT WOULD BE SAFER AND EASIER TO LAND 16R SO I SWITCHED TO 16R AND LANDED NO FLAPS WITHOUT ISSUE. I EXITED A5 AND SHUTDOWN THE PLANE AND WAITED FOR THE TUG TO TAKE ME BACK TO THE RAMP.
